×

zbMATH — the first resource for mathematics

Smooth maps transverse to a foliation. (English) Zbl 0198.28404

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Charles Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 29 – 55 (French). · Zbl 0054.07201
[2] M. L. Gromov, Stable mappings of foliations into manifolds, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), 707 – 734 (Russian).
[3] André Haefliger, Variétés feuilletées, Ann. Scuola Norm. Sup. Pisa (3) 16 (1962), 367 – 397 (French). · Zbl 0122.40702
[4] A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183 – 194 (French). · Zbl 0196.26901 · doi:10.1016/0040-9383(70)90040-6 · doi.org
[5] J. Milnor, Foliations and foliated vector bundles, (MIT Mimeographed notes).
[6] Anthony Phillips, Submersions of open manifolds, Topology 6 (1967), 171 – 206. · Zbl 0204.23701 · doi:10.1016/0040-9383(67)90034-1 · doi.org
[7] Anthony Phillips, Foliations on open manifolds. II, Comment. Math. Helv. 44 (1969), 367 – 370. · Zbl 0179.52003 · doi:10.1007/BF02564536 · doi.org
[8] John W. Wood, Foliations on 3-manifolds, Ann. of Math. (2) 89 (1969), 336 – 358. · Zbl 0176.21402 · doi:10.2307/1970673 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.